# SDR 20000714SH015

- Difficulty date: March 5, 1999
- Submitted: July 14, 2000
- Operation: General aviation
- Aircraft: N682RC
- Make and model: Cessna TU206G
- Aircraft serial: U20605537
- System (JASC): 5751 · Ailerons
- Part: Bracket
- Part number: 122005217
- Condition: Cracked
- Location: Lt Outboard
- Part time: 2,169 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS AIRCRAFT IS EQUIPPED WITH A ROBERTSON STOL KIT.  BOTH OUTBOARD AILERON ATTACH BRACKETS WERE FOUND CRACKED AND BROKEN.  THE ADDITIONAL STRESSES RELATED TO THE ROTATION CAUSED THIS CONDITION.  THESE PARTS SHOULD BE INSPECTED ON ALL ROBERTSON EQUPPED AIRCRAFT.  (X)
